# SDR SWAA2021102724486

- Difficulty date: September 29, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BODY STATION 540+1; LBL 1; WL 208 ; / [01] REMOVED AND BEGAN INSTALLATION OF FLOOR SUPPORT AT BS 540+1 LBL1 WL208 IAW SRM 51-40-02 AND BOEING DWG 143A0060; [02] COMPLETED INSTALLATION OF FLOOR SUPPORT AT BS 540+1 LBL1 WL208 IAW SRM 51-40-02 AND BOEING DWG 143A0060 MATCH DRILLED FLOOR BOARD HOLES IAW SRM 51-40-05; [03] VERIFIED; [04] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.
